MathSciNet Relay Station
MathSciNet bibliographic data
MR2506460 (2010b:34131) 34G20 (34D05)
Cabot, Alexandre Asymptotics for a gradient system with memory term. Proc. Amer. Math. Soc. 137 (2009), no. 9, 3013–3024.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement